MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. COPIOS EXTEND MEMBRANE; COLLAGEN DENTAL MEMBRANE V

COLLAGEN MATRIX, INC. COPIOS EXTEND MEMBRANE; COLLAGEN DENTAL MEMBRANE V
Model Number 0190Z
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was provided.Customer reported the copios extend membrane overall is hard to secure.Patient came back for post-op and the membrane wasn't there and this was two weeks after initial surgery.A delay in surgery was indicated since the implant was removed and the patient needs to heal before the 2nd attempt.No indication of impact to patient was reported.Additional information on patient outcome was requested, but not provided.

Brand Name
COPIOS EXTEND MEMBRANE
Common Device Name
COLLAGEN DENTAL MEMBRANE V
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key20398490
Report Number2249852-2024-00024
Device Sequence Number3351601
Product Code NPL
UDI-Device Identifier00813954020532
UDI-Public00813954020532
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K100156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/31/2025
Device Model Number0190Z
Device Catalogue Number0190Z
Device Lot NumberPDMU23M1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown